# SDR SWAA2022101158185

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 54,881 hours, 32,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP / [01] REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FOWARD OF LH EMERGENCY EXIT DOOR IN REF TO AMM 35-51-06
